The Deduction Theorem for Strong Propositional Proof Systems

Beyersdorff, O (2010) The Deduction Theorem for Strong Propositional Proof Systems. Theory of Computing Systems, 47 (1). 162 - 178 . ISSN 1432-4350

Abstract

Metadata

Authors/Creators:
  • Beyersdorff, O
Copyright, Publisher and Additional Information: © 2010, Springer Verlag. This is an author produced version of a paper published in Theory of Computing Systems. Uploaded in accordance with the publisher's self-archiving policy. The original publication is available at www.springerlink.com
Keywords: Deduction theorem, Optimal propositional proof systems, Disjoint NP-pairs, Frege systems
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering (Leeds) > School of Computing (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 07 Aug 2012 12:53
Last Modified: 23 Sep 2016 00:43
Published Version: http://dx.doi.org/10.1007/s00224-008-9146-6
Status: Published
Publisher: Springer Verlag
Identification Number: 10.1007/s00224-008-9146-6

Download

Filename: deduction_revised.pdf

Share / Export

Statistics